# SDR DALA2016101707285

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 886-905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RT WINDOW RING PAN FWD UPPER CORNER AND THE AFT LOWER CORNER BETWEEN BS 886 AND 905. THE RING PAN WAS REPAIRED IAW ER/A 333615-14MA REV. G.
